Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the division of distributions by analytic functions in locally convex spaces


Author: Denis Chansolme
Journal: Trans. Amer. Math. Soc. 274 (1982), 319-325
MSC: Primary 46F25; Secondary 46G99, 58C10
MathSciNet review: 670935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Although the division of distributions by real polynomials and real analytic functions (which are nonzero) is always possible in finite dimensional spaces (from classical results of Hörmander and Lojasiewicz respectively), we show that this is not always possible in infinite dimensional locally convex spaces. In particular, we characterize those locally convex spaces where division is always possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F25, 46G99, 58C10

Retrieve articles in all journals with MSC: 46F25, 46G99, 58C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0670935-7
Keywords: Infinite dimensional distributions, division by analytic functions
Article copyright: © Copyright 1982 American Mathematical Society